# SDR 6GTA2015FA0000002

- Difficulty date: December 30, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N2304D
- Make and model: Piper PA46R-350T
- Aircraft serial: 4692154
- Aircraft time: 1,739 hours, 1,000 cycles
- Engine: Lyc TIO540AE2A
- Engine time: 1,739 hours, 1,000 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 CYLINDER SEPARATED FROM CRANKCASE AT THE MOUNTING BOLTS.  ENGINE CONTINUED RUNNING AND SUBSEQUENT SHAKING BROKE EXHAUST MANIFOLD ON LT SIDE BETWEEN CYLINDERS AND TURBOCHARGER.  NO HEAT DAMAGE TO SURROUNDING COMPONENTS NOTED PROBABLY BECAUSE AIRCRAFT WAS MOSTLY IN HIGH SPEED DESCENT AT LOW POWER UNTIL SHUTDOWN IN LANDING PATTERN.
